Forced oscillation of super-half-linear impulsive differential equations


Oezbekler A., Zafer A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.54, no.6, pp.785-792, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1016/j.camwa.2007.03.003
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.785-792

Abstract

By using a Picone type formula in comparison with oscillatory unforced half-linear equations, we derive new oscillation criteria for second order forced super-half-linear impulsive differential equations having fixed moments of impulse actions. In the superlinear case, the effect of a damping term is also considered. (c) 2007 Elsevier Ltd. All rights reserved.